# SDR FDEA201102210657

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N504211
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 STRUT AFT FAIRING MOST AFT LOWER EXTERNAL COVER PLATE AFT OF DRAIN TUBE EXIT AREA AT PP STA 280.00 OTBD SIDE COVER HAS CRACK.  CRACKED NR 2 STRUT FAIRING T/E SKIN R & R WITH FABRICATED SKIN IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
